# SDR SWAA2020042235785

- Difficulty date: April 2, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 21,586 hours, 9,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH Z-ANGLE IS CORRODED IN MANY AREAS FROM STATION 727D THROUGH 827; LBL 22 ; WL 156. / REMOVED CORROSION AT AFT PIT L/H ZEE-ANGLE FROM STA 727+4 TO 847 LBL 22 WL 156 I/A/W SRM 53-00-53-1A-2 CORROSION IS OUT-OF LIMITS; REMOVED AND INSTALLED NEW ZEE-ANGLE AT AFT CARGO L/H STA 727+4 TO STA 847 LBL 22 WL156 I/A/W SRM 51-40-02-0G-0 AND BOEING DWG# 146A7500 REV:C
